MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-70/I20-30
Medical Device Problem Codes Hole In Material (1293); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent and a suprarenal aortic extension.A routine follow up computed tomography (ct) showed aneurysm sac growth with no endoleak visible.The physician is planning a secondary intervention.The patient has not had a secondary intervention and is currently reported to be in good condition.There have been no additional adverse events reported for this patient.
 
Additional Manufacturer Narrative
Based upon the information available, the root cause of the reported event is unknown.At the completion of the clinical evaluation, there was evidence to support the following reported events: possible endoleak type iiia or type iiib.There was limited available patient information available.The manufacturing lot evaluation confirmed all devices met specifications prior to release.Device was not returned, therefore no physical product evaluation was completed.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key6682761
Report Number2031527-2017-00548
Device Sequence Number900070
Product Code MIH
UDI-Device Identifier00818009012623
UDI-Public(01)00818009012623(17)171110
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2017
Device Model NumberBA28-70/I20-30
Device Lot Number1287855-004
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/25/2017
Supplement Date Received by Manufacturer09/25/2017
Initial Report FDA Received Date06/30/2017
Supplement Report FDA Received Date06/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR